# SDR P2EA98302

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 232/257
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - WEB CRACKED AT BS 253, LBL 8 INCHES DEFECT SIZE, LENGTH .375 INCH.  REPAIRED FUSELAGE WEB SECTION BETWEEN BS 232 AND BS 257, WL 190 FROM BL 0 TO LBL 18 INCHES PER COOPESA EO COO-3-53-717-98 DATED DEC 2, 1998 AND BOEING FAX COO-SJO 98-1021RR DATED DEC 1, 1998.  DOCUMENTED ON FAA FORM 8110-3.  (M)
